Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 40, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 14, 2014, 1:09 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 1:09 PM CDT (18:09 UTC)
- Expired
- Apr 15, 2014, 3:38 AM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
967 WHUS73 KMKX 141809 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 109 PM CDT MON APR 14 2014 ...GUSTY NORTH WINDS CONTINUE INTO TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND HIGH PRESSURE IN THE PLAINS WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS CONTINUING INTO TONIGHT. LMZ643>646-150215- /O.EXP.KMKX.GL.W.0012.000000T0000Z-140414T1800Z/ /O.NEW.KMKX.SC.Y.0040.140414T1809Z-140415T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 109 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS TO 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 6 TO 10 FEET...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
097 WHUS73 KMKX 150228 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CDT MON APR 14 2014 ...GUSTY NORTH WINDS AND HIGH WAVES SLOWLY DIMINISH LATE TONIGHT... .POLAR HIGH PRESSURE APPROACHING FROM THE PLAINS WILL RESULT IN LESSENING WINDS AND WAVES EARLY TUESDAY MORNING. UNTIL THEN...HIGH WAVES AND BRISK NORTH WINDS WILL REMAIN HAZARDOUS TO SMALL CRAFTS. LMZ643>646-150900- /O.CON.KMKX.SC.Y.0040.000000T0000Z-140415T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS LATE. * WAVES: 3 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
662 WHUS73 KMKX 150838 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT TUE APR 15 2014 ...WINDS AND WAVES HAVE DIMINISHED... .AS LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE REGION...THE RESULTING PRESSURE GRADIENT WILL CONTINUE TO WEAKEN. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-150945- /O.CAN.KMKX.SC.Y.0040.000000T0000Z-140415T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 AM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 10 TO 15 KNOTS ARE EXPECTED TO WEAKEN THROUGH TODAY...AS HIGH PRESSURE MOVES ACROSS THE REGION. A LAKE BREEZE WILL DEVELOP SOUTH OF NORTH POINT LIGHTHOUSE THIS AFTERNOON. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 11:27 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 14, 11:27 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1127 AM CDT MON APR 14 2014 .UPDATE...MID LEVEL TROUGH AXIS STILL TO OUR WEST AND STILL SOME SHORTWAVE ENERGY ROTATING THROUGH AHEAD OF IT. 88-D SHOWING UPTICK ON RETURNS ACROSS WRN WI AND SOME DEVELOPING IN NRN IL. WILL GO WITH HIGH CONFIDENT PRECIP OCCURRENCE BUT LOW ON MEASURING. WITH LOWER LEVEL WET BULB CONSIDERATIONS AND CHILLY SURFACE TEMPS BULK OF PRECIP THAT OCCURS LOOKS TO BE OF THE FROZEN VARIETY. LOW LEVEL COLD ADVECTION MAKING FOR A BLUSTERY DAY WITH UNPLEASANT WIND CHILLS. PC && .AVIATION/18Z TAFS/...STILL SOME LINGERING VERY LGT PRECIP LIKELY TO HANG AROUND INTO THE EVENING WITH SLOW ARRIVAL OF MID LEVEL TROUGH AXIS. PLENTY OF MVFR CIGS AROUND AND EXPECT THIS TO PERSIST INTO THE EVENING HOURS. MOS TRENDS DON/T LOOK TOO BAD IN THIS REGARD. WINDS WILL GRADUALLY SLACKEN AS WELL AS LOW CONTINUES TO PULL FURTHER AWAY AND GRADIENT SLACKENS. PC && .MARINE...WILL BE TRANSITIONING TO SMALL CRAFT ADVISORY WHEN GALE WARNING EXPIRES AT 18Z. THIS WILL LIKELY LAST WELL INTO THE EVENING HOURS. PC && .PREV DISCUSSION... /ISSUED 335 AM CDT MON APR 14 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. MAIN MID LEVEL SHORT WAVE OVER SCNTRL IOWA EARLY THIS MORNING...WILL MOVE INTO NCNTRL IL BY 12Z...CONTINUING NORTHEAST THEREAFTER. THIS WILL BRING A FAIRLY RAPID END TO THE PRECIP ONCE THE AXIS CLEARS TO THE EAST. WSR-88D DUAL POL CORRELATION COEFFICIENT DATA SHOWING THE TRANSITION FROM LIQUID TO SNOW OCCURRING ACROSS THE NORTHWEST CWA BETWEEN 06-07Z THIS MORNING AND THIS CHANGE-OVER WILL CONTINUE TO PROGRESS EAST THIS MORNING...REACHING MILWAUKEE BY 12-13Z THIS MORNING. THE BEST CHANCE FOR A 1 TO 2 INCH ACCUMULATION WILL BE WEST AND NORTH OF MADISON AND THIS SHOULD MAINLY OCCUR ON GRASSY AREAS. PAVEMENT TEMPERATURES WILL BE WARM ENOUGH INITIALLY TO MELT THE SNOW...BUT SOME SLUSHY ACCUMS ARE EVENTUALLY POSSIBLE ON ROADS...SO BE PREPARED FOR THAT DURING THE MORNING COMMUTE. THE PRECIP SHOULD COME TO AN END BY LATE MORNING...WITH MUCH OF THE AFTERNOON DRY. THE EXCEPTION...A DEEP MID LEVEL TROF WILL PROGRESS ACROSS THE BADGERLAND TONIGHT. ALTHOUGH THE BULK OF ANY PRECIP OUT AHEAD OF THE THIS TROF WILL BE WELL TO OUR SOUTH AND EAST...THE FAR WESTERN EDGE OF A PRECIP SHIELD COULD CLIP FAR SOUTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THAT WOULD BE A RAIN/SNOW MIX OR ALL SNOW...BUT LITTLE OR NO ACCUMULATION IS EXPECTED. OTHERWISE...THE REST OF THE FORECAST AREA WILL BE QUIET. THE STRONG AND GUSTY WINDS THIS MORNING WILL SUBSIDE A BIT BY MID MORNING AS THE SURFACE LOW MOVING ACROSS NORTHERN ILLINOIS REACHES CENTRAL OR NORTHERN LOWER MICHIGAN BY 12Z. THE STRONGEST WINDS WILL BE FELT UP UNTIL A FEW HOURS AFTER SUNRISE...SUBSIDING THRU THE DAY. EXPECT A VERY CHILLY DAY ACROSS SOUTHERN WISCONSIN WITH HIGHS HOLDING DOWN IN THE MID TO UPPER 30S UNDER STRONG COLD ADVECTION. RIDGING MOVING IN TONIGHT WILL BE ACCOMPANIED BY A VERY COLD AIRMASS FOR THIS TIME OF YEAR. TEMPS WILL FALL INTO THE UPPER TEENS TO LOWER 20S...COLDEST NORTHWEST OF MADISON. THE COMPLICATING FACTOR TO TEMPS TONIGHT WILL BE THE DEGREE OF CLEARING WE SEE. THAT UPPER TROF MOVING THROUGH COULD DELAY THE CLEARING A BIT LONGER...IN WHICH CASE TEMPS MIGHT BE ABLE TO STAY A BIT MORE ELEVATED. EARLIER CLEARING COULD BRING LOWER TEMPS THAN FORECAST. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH IT SHOULD BE DRY TUESDAY AS HIGH PRESSURE SLIDES THROUGH. THOUGH TEMPS ALOFT WILL BE WARM ADVECTING THROUGH THE DAY...THE COLDEST AIRMASS WILL BE OVERHEAD AT DAYBREAK. AFTERNOON HIGHS ARE THUS EXPECTED TO STRUGGLE ONCE AGAIN INTO THE UPPER 30S TO AROUND 40. THERE WILL BE PRECIP CHANCES MAINLY IN THE NORTHWEST WEDNESDAY. LOOKS LIKE PRECIP SHOULD BE RAIN...THOUGH A LITTLE MIX WITH SNOW IS POSSIBLE EARLY IN THE MORNING. SHOULD SEE MILDER TEMPS UNDER BREEZY SOUTH WINDS...UP TO THE LOW 50S EXCEPT FOR IN THE EAST DUE TO AN EASTERLY COMPONENT TO THE WINDS. THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW USED MAINLY A CONSENSUS APPROACH FOR THE THURSDAY-SUNDAY FORECAST...DUE TO THE SIGNIFICANT MODEL DIFFERENCES IN STORM TRACK...TEMPERATURES...AND RESULTANT PRECIP TYPE. THE UNCERTAINTY CAN BE SUMMARIZED BY THE FACT THAT YESTERDAY THE GFS HAS SNOW ACCUMS WEST ON FRIDAY...WHILE THE ECMWF WAS MILDER AND MAINLY DRY. NOW THE GFS IS MILDER WITH RAIN CHANCES...WHILE THE ECMWF IS COLDER WITH SOME LIGHT SNOW ACCUMS. ADDITIONALLY MODELS WERE SHOWING MILDER BY THE WEEKEND...BUT HAVE NOW TURNED COLDER. NEEDLESS TO SAY...NOT A LOT OF CONFIDENCE IN THE EXTENDED FORECAST. OVERALL...MODELS DO AGREE SOMEWHAT ON NEAR NORMAL TEMPS THURSDAY...FOLLOWED BY BELOW NORMAL TEMPS AGAIN FRIDAY THROUGH SUNDAY. BEST PRECIP CHANCES LOOK TO BE THU NIGHT THROUGH FRI NIGHT AS LOW PRESSURE PASSES THROUGH. HYDROLOGY... WILL GO AHEAD AND CANCEL THE FLOOD WATCH EARLY. A CALL AROUND TO COUNTIES HARDEST HIT INDICATES NO MAJOR ISSUES. RIVERS ARE ON THE RISE...HOWEVER AND SOME ARE EXPECTED TO REACH FLOOD STAGE OVER THE NEXT 24 TO 48 HOURS...THESE ARE ALREADY BEING HANDLED THROUGH INDIVIDUAL FLOOD WARNINGS FOR THOSE AREAS. RAINFALL AMOUNTS OVER THE LAST 48HRS RANGE FROM AROUND 2 INCHES IN MILWAUKEE TO JUST OVER SIX INCHES IN LONE ROCK. THE HARDEST HIT AREA HAS BEEN NORTH AND WEST OF A PORT WASHINGTON TO MADISON TO DODGEVILLE LINE. AVIATION/00Z TAFS/...LOOK FOR THE PRECIPITATION TO DIMINISH QUICKLY AFTER 12Z. KMSN WILL LIKELY BE ALL SNOW BY TAF ISSUANCE TIME...BUT IT WILL BE DIMINISHING QUICKLY...SO LESS THAN AN INCH OF ACCUMULATION EXPECTED AND MAINLY ON GRASSY AREAS. PAVEMENT TEMPERATURES SHOULD BE TOO WARM FOR ACCUMULATION ON HARD SURFACES. KMKE/KUES/KENW WILL LIKELY TRANSITION TOO LATE FOR ANYTHING MEASURABLE AS THE PRECIP WILL BE NEARING ITS END. IFR CIGS/VSBYS WILL IMPROVE TO MVFR LEVELS THIS MORNING WITH EVENTUAL CLEARING FROM WEST TO EAST TONIGHT AS HIGH PRESSURE BUILDS IN. THE STRONG AND GUSTY NORTHERLY WINDS WILL BE AT THEIR STRONGEST AT TAF ISSUANCE...THEN DIMINISHING THROUGH THE DAY. MARINE...A GALE WARNING IS IN EFFECT UNTIL 1 PM FOR STRONG NORTHERLY WINDS AND LARGE WAVES. WINDS WILL DIMINISH THROUGH THE AFTERNOON...SO THE GALE WARNING WILL BE DOWNGRADED TO SMALL CRAFT ADVISORY ONCE THE GALE EXPIRES. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST THROUGH ABOUT MID OR LATE EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN WED INTO WED NIGHT FOR BRISK SOUTHEAST WINDS AHEAD OF STRONG LOW PRESSURE APPROACHING THE REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ643>646. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Apr 14, 4:13 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT MON APR 14 2014 WIZ046-047-051-052-056>060-062>072-150915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 413 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MANY RIVERS AND STREAMS ARE ON THE RISE ACROSS SOUTHERN WISCONSIN DUE TO THE HEAVY RAINFALL OVER THE PAST 36 TO 48 HOURS. SOME RIVERS ARE FORECAST TO EXCEED FLOOD STAGE...SO BE PREPARED TO TAKE ACTION SHOULD YOU LIVE NEAR ANY OF THESE SWOLLEN RIVERS OR STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MANY RIVERS WILL STILL RISING INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-150915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 413 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON DUE TO STRONG NORTH WINDS IN THE WAKE OF DEPARTING LOW PRESSURE SYSTEM. ONCE THE GALE WARNING EXPIRES...A SMALL CRAFT ADVISORY WILL BE NEEDED INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY INTO WEDNESDAY NIGHT DUE TO INCREASING SOUTHEAST WINDS AS ANOTHER STRONG LOW PRESSURE SYSTEM APPROACHES THE REGION. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 14, 8:46 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 4 NW MUKWONAGO 42.91N 88.39W
04/14/2014 M1.90 INCH WAUKESHA WI TRAINED SPOTTER
RAINFALL TOTAL SINCE NOON ON SUNDAY
&&
RSCHAARLocal storm report, Apr 14, 8:52 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HEAVY RAIN 3 SSE SAUK CITY 43.23N 89.71W
04/14/2014 M4.50 INCH DANE WI PUBLIC
2 DAY STORM TOTAL. 2 INCHES WET...HEAVY SNOW THIS MORNING
&&
PCLocal storm report, Apr 14, 9:38 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HEAVY RAIN WEST BEND 43.42N 88.18W
04/14/2014 M3.88 INCH WASHINGTON WI TRAINED SPOTTER
STORM TOTAL SINCE SATURDAY
&&
PCLocal storm report, Apr 14, 11:03 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HEAVY RAIN 1 N WATERTOWN 43.21N 88.72W
04/14/2014 M2.50 INCH DODGE WI TRAINED SPOTTER
24 HOUR TOTAL.
&&
HENTZLocal storm report, Apr 14, 11:44 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HEAVY RAIN 5 SW MADISON 43.03N 89.45W
04/14/2014 M4.31 INCH DANE WI TRAINED SPOTTER
TWO DAY STORM TOTAL
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:06 PM CDT | Gale Warning | MKX | 15 hr | |
| Apr 14, 5:18 AM CDT | River Flood Warning | MKX | Sauk | 6 days |
| Apr 14, 10:14 AM CDT | River Flood Warning | MKX | Columbia | 5 hr |
| Apr 14, 2:40 PM CDT | River Flood Warning | MKX | Lafayette | 28 hr |
| Apr 14, 2:55 PM CDT | River Flood Warning | MKX | Sauk | 4 days |
| Apr 14, 2:56 PM CDT | River Flood Warning | MKX | Fond du Lac | 6 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.